English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Affine vertex operator algebras and modular linear differential equations

MPS-Authors
/persons/resource/persons235522

Kaneko,  Masanobu
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235867

Nagatomo,  Kiyokazu
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Supplementary Material (public)
There is no public supplementary material available
Citation

Arike, Y., Kaneko, M., Nagatomo, K., & Sakai, Y. (2016). Affine vertex operator algebras and modular linear differential equations. Letters in Mathematical Physics, 106(5), 693-718. doi:10.1007/s11005-016-0837-7.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0D84-9
Abstract
There is no abstract available